# SDR R61A201707200583

- Difficulty date: July 20, 2017
- Submitted: August 6, 2017
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 34,638 hours, 20,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067659431
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND LT IB SEAT TRACK HAS CORROSION IN THE CROWN TEETH AREA AT FR 29. MX BLENDED OUT TEETH AND NO SPLICE WAS REQUIRED. SEAT TRACK PN 170-67659-431. AC REMAINS IN RME FOR COMPLETION.
